# SDR DALA12006753129

- Difficulty date: August 23, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 65 FLOORBEAM DRILLED OFF LOCATED OTBD SIDE OF FLOORBEAM -Y512.  BLEND OUT DAMAGE IAW SRM 51-73-00.  FOUND OUT OF LIMITS IAW SRM 53-00-14.  REMOVED AND REPLACED DAMAGE FLOORBEAM IAW SRM 51-42-11.
